# SDR CA130401004

- Difficulty date: March 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, THE ENGINE POWER ROLLED BACK TO 20 PERCENT UNCOMMANDED. IT RECOVERED BY ITSELF AND THE REST OF THE FLIGHT WAS UNEVENTFUL. THE PILOT DID PRESS THE EVENT BUTTON AND AS SUCH THE TROUBLESHOOTING IS ON-GOING.
